MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 60NFP40
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.No product was returned by the customer.As a result, a complaint investigation / product evaluation and problem confirmation cannot be performed.No root cause could be determined as the complaint could not be confirmed.
 
Event or Problem Description
It was reported that the tube seemed to have been cut by the parents on accident.No patient injury was reported.

Brand Name
SILICONE - BIVONA TUBES NEO/PED FLEXTEND PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16734412
Report Number3012307300-2023-04084
Device Sequence Number6673744
Product Code JOH
UDI-Device Identifier15021312014747
UDI-Public15021312014747
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/06/2023
Device Model Number60NFP40
Device Catalogue Number60NFP40
Device Lot Number3654504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown